# SDR UHLA2014081500556

- Difficulty date: August 15, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 24,288 hours, 13,924 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Leaking
- Location: R2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOISE HEARD FROM R2 DOOR DURING FLIGHT. INSPECTED R2 DOOR SEAL IAW AMM 52-42-21, NO DEFECTS NOTED AT THIS TIME.
